Open Access
Translator Disclaimer
2016 Statistical hyperbolicity of relatively hyperbolic groups
Jeremy Osborne, Wen-yuan Yang
Algebr. Geom. Topol. 16(4): 2143-2158 (2016). DOI: 10.2140/agt.2016.16.2143

Abstract

We prove that a nonelementary relatively hyperbolic group is statistically hyperbolic with respect to every finite generating set. We also establish the statistical hyperbolicity for certain direct products of two groups, one of which is relatively hyperbolic.

Citation

Download Citation

Jeremy Osborne. Wen-yuan Yang. "Statistical hyperbolicity of relatively hyperbolic groups." Algebr. Geom. Topol. 16 (4) 2143 - 2158, 2016. https://doi.org/10.2140/agt.2016.16.2143

Information

Received: 30 April 2015; Revised: 8 September 2015; Accepted: 30 September 2015; Published: 2016
First available in Project Euclid: 28 November 2017

zbMATH: 1368.20058
MathSciNet: MR3546462
Digital Object Identifier: 10.2140/agt.2016.16.2143

Subjects:
Primary: 20F65, 20F67

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.16 • No. 4 • 2016
MSP
Back to Top